# SDR DALA2024011600664

- Difficulty date: January 11, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 11,768 hours, 5,550 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK NUMBER 5 LOWER FORWARD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF AA 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. C/W PRI ER/A 607387-14AD STEP 9. CORROSION BLEND MEETS PRI STEP 8 CRITERIA. NO FURTHER REWORK REQUIRED. REPAIRED LH SLAT TRACK NBR 5 LOWER FORWARD SURFACE PER ERA 607387-14AD REV A AND PRI REV0,1,2,3. (LP# 0151156)
